# SDR SWAA2024061282579

- Difficulty date: May 4, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCHARGED MEGAPHONE BATTERY,  WINDSCREEN LT AT FWD GALLEY AREA.   REPLACED THE MEGAPHONE BATTERY IAW AMM 25-64-00-800-804, STEP 7.B, ITEM 1, 2, 3, AND 6.
